# SDR C2XA01IA367

- Difficulty date: October 4, 2001
- Submitted: October 7, 2001
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING PREFLIGHT THE CREW NOTED THAT THE EMERGENCY EXIT LIGHT BY THE SERVICE DOOR DID NOT ILLUMINATE.  IAH-  MAINTENANCE REPAIRED A BROKEN WIRE, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM,NO DEFECTS NOTED,AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
